# SDR 7KFA775L001

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N72EH
- Make and model: Skrsky S76C
- Aircraft serial: 760712
- Aircraft time: 1,074 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 1,074 hours, 2,836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, ACFT EXPERIENCED A LOSS OF POWER IN THE NR 2 ENGINE AT APPROX 100 FT AGL.  PILOT REJECTED THE TAKEOFF AND SAFELY LANDED IN A HOSPITAL PARKING LOT.  NO INJURIES, NO DAMAGE TO THE HELICOPTER AND NO PROPERTY DAMAGE. PATIENT WAS TRANSPORTED BY GROUND BY THE MEDFLIGHT MEDICAL CREW.
